MathSciNet Relay Station
MathSciNet bibliographic data
MR2435696 34K13 (47N20)
Kouche, Mahiéddine; Tatar, Nasser-eddine; Liu, Shengqiang Permanence and existence of a positive periodic solution to a periodic stage-structured system with infinite delay. Appl. Math. Comput. 202 (2008), no. 2, 620–638.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement